# SDR GTIA20181213007

- Difficulty date: December 10, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 4996
- Aircraft time: 27,021 hours, 12,355 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 AND R2 DOOR ASSIST BOTTLES PRESSURE ARE LOW-SERVICED  L2 AND R2 DOOR ASSIST BOTTLES IAW AMM 52-10-00 LEAK CK GOOD
